# SDR SWIA202265403

- Difficulty date: January 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF FRETTING CORROSION ON EXTERIOR FUSELAGE SKIN AROUND NUT PLATE HOLES FOR APU EXHAUST SHIELD BETWEEN F.S.651.5 TO F.S.690.     (C-CHECK RO 4/20/2022)    REMOVED CORROSION FROM R/H EXTERNAL FUSELAGE SKIN COMMON TO THE APU EXHAUST SHIELD IAW MHIRJ REO# 601R-53-61-7811 REV -- DATED 2022-02-21, SEE CONTNUATION CARD FOR ALLWORK PERFORMED.  FORM M-337 AND MAJOR REPAIR TASK CARD 51-900-1003 SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.
